# SDR QXEA2012091501073

- Difficulty date: September 15, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 24,471 hours, 21,998 cycles
- Engine: Pwc PW150A
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Broken
- Location: Door Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DOOR WARNING LIGHT ILLUMINATES AFTER TAKEOFF AND WENT OFF AND ON INTERMITTENTLY UNTIL 3500 MSL WHEN IT STAYED OFF. ON APPROACH IT CAME ON AND OFF AT 3500 MSL UNTIL SHUTDOWN. DIVERTED. LANDING UNEVENTFUL. INSPECTED AND FOUND AFT PAX DOOR LOCK SENSOR BLUE WIRE BROKEN AT AREA BETWEEN FUSELAGE INGRESS AND LOCK SENSOR. COMPLIED WITH WIRE REPAIR IAW WM 20-16-00-1 AND 20-16-05. COMPLIED WITH OPS CHECK OF AFT PAX DOOR AND WARNING SYS IAW AMM 52-12-00-710-802. OPS CHECK GOOD. RETURNED TO SERVICE.
